# SDR V0XD201411250245

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,272 hours, 17,072 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRINGS SUPPORT WEB JOINT ANGLE AT FS 953 CORRODED.  R & R ANGLE IAW SRM 51-42-06.  WORK ORDER 80258 WORK CARD 1082.
